Knee pain on 4th week of TRT. - AnabolicMinds.com

Knee pain on 4th week of TRT.

  1. New Member
    Trevor Miller's Avatar
    Stats
    6'2"  292 lbs.
    Join Date
    Aug 2007
    Posts
    46
    Rep Power
    109

    Reputation

    Knee pain on 4th week of TRT.


    Hi everyone. I finally went to see Dr. John and he started me on 100mg/week of Test Cyp. I've been noticing that as each week goes by, my knees are hurting more and more. Just sitting on the toilet and getting back up makes my 30 year old knees feel like they are 60.

    My labwork will be drawn in 2 weeks to see where I'm at, but what could be going on? My estradiol level was already on the high side of normal (39 or so?) Dr. Crisler said with my low SHBG (9) that my estrogen was very dominant.

    Thank for any input.

    :squat: = PAIN!!!!!!!

  2. New Member
    MarkLA's Avatar
    Join Date
    Aug 2007
    Posts
    209
    Rep Power
    191

    Reputation

    AFAIK low estradiol is associated with joint pain, not high estradiol.

    Mark
  3. New Member
    Trevor Miller's Avatar
    Stats
    6'2"  292 lbs.
    Join Date
    Aug 2007
    Posts
    46
    Rep Power
    109

    Reputation

    Quote Originally Posted by MarkLA View Post
    AFAIK low estradiol is associated with joint pain, not high estradiol.

    Mark
    Yeah, thats why I'm not understanding what is going on.
    •   
       

  4. Professional Member
    JanSz's Avatar
    Join Date
    Sep 2006
    Posts
    4,631
    Rep Power
    2414

    Reputation

    Quote Originally Posted by Trevor Miller View Post
    Hi everyone. I finally went to see Dr. John and he started me on 100mg/week of Test Cyp. I've been noticing that as each week goes by, my knees are hurting more and more. Just sitting on the toilet and getting back up makes my 30 year old knees feel like they are 60.

    My labwork will be drawn in 2 weeks to see where I'm at, but what could be going on? My estradiol level was already on the high side of normal (39 or so?) Dr. Crisler said with my low SHBG (9) that my estrogen was very dominant.

    Thank for any input.

    :squat: = PAIN!!!!!!!
    Ask your doctor to tests many of estrogens, not just estrodial.
    Ask him to check your estrogen metabolism.
    You may have genetic irregularities, check that.

    Ask him for these tests:

    Quest:

    37 T3 Free
    51 Cortisol AM/PM
    52 DHEA sulfate
    56 Progesterone, LC/MS/MS
    57 Pregnenolone
    58 Estradiol, Free, LC/MS/MS (36169X)
    61 Estrogens, Fractionated, LC/MS/MS (36742X)
    65 Estrogen, Total, Serum (439X)
    66 Testosterone, Free, Bio/Total (LC/MS/MS)
    72 Dihydrotestosterone, Free, Serum (36168X)

    Genova Diagnostics:

    EstroEssence

    EstroGenomics
    ============================== ==============================
    But, how about you just take Cissus, may help:

    Vitamins, Nutritional & Weight Loss Supplements | Discount Bodybuilding Supplements

    Bodybuilding.com - USPlabs Super Cissus Rx - Patent Pending! On sale now!

Similar Forum Threads

  1. Gyno on 4th week of Hdrol! Please help!!
    By horizons in forum Anabolics
    Replies: 47
    Last Post: 07-28-2010, 08:42 AM
  2. 4th Week of SD?!?!?!
    By revodrew in forum Anabolics
    Replies: 28
    Last Post: 01-11-2007, 10:12 PM
  3. On 4th week of PCT......
    By tommyboy in forum Anabolics
    Replies: 19
    Last Post: 09-28-2004, 12:45 AM
  4. Nolvadex ON 2nd week of 2 week M1T cycle
    By CEDeoudes59 in forum Anabolics
    Replies: 3
    Last Post: 01-04-2004, 02:57 PM
  5. Short cycling and 19Nor 2Weeks On/4 Weeks of
    By neurotic in forum Anabolics
    Replies: 3
    Last Post: 06-10-2003, 08:31 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in